# SDR QXEA2012080100746

- Difficulty date: August 1, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 26,936 hours, 27,490 cycles
- Engine: Pwc PW150A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Light
- Condition: Illuminated
- Location: Rudder Hyd
- Part time: 17,617 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 RUDDER HYDRAULIC CAUTION LIGHT ILLUMINATED AFTER TAKEOFF.  RETURNED TO FIELD.  LANDED UNEVENTFUL.  R & R NR 1 RUDDER SHUTOFF VALVE AS A PRECAUTION.  INSTALLED IAW AMM TASK 27-21-28-400-801. REMOVED IAW AMM 27-21-28-000-801. PERFORMED OPS TEST IAW TASK 27-21-28-710-801. OPS TEST GOOD.  RETURNED TO SERVICE.
